Vol 9, No 3 (2019)

Table of Contents


Xavier Udo-utun
Orbital completeness and fixed points of (δ, k)−weak contractions
Advances in Fixed Point Theory, Vol 9, No 3 (2019), 206-213
PDF

Charles E. Chidume, Chinedu G. Ezea, Emmanuel E. Otubo
A new algorithm for variational inequality problems with alpha-inverse strongly monotone maps and common fixed points for a countable family of relatively weak nonexpansive maps, with applications
Advances in Fixed Point Theory, Vol 9, No 3 (2019), 214-238
PDF

Stephen Ehidiamhen Uwamusi
Mapping nearly continuous function by Newton-like operators in Baire's space
Advances in Fixed Point Theory, Vol 9, No 3 (2019), 239-252
PDF

Xavier Udo-utun
Fixed points of multivalued almost contractions in metric spaces with w-distance
Advances in Fixed Point Theory, Vol 9, No 3 (2019), 253-259
PDF

Mohammad Asaduzzaman, Md. Zulfikar Ali
Fixed point theorem based solvability of fourth order nonlinear differential equation with four-point boundary value conditions
Advances in Fixed Point Theory, Vol 9, No 3 (2019), 260-272
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.